# SDR HEEA061728

- Difficulty date: April 6, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5010F
- Make and model: Bell 212
- Aircraft serial: 30936
- System (JASC): 6321 · Main Rotor Brake
- Part: Brake Assy
- Part number: 94501031
- Condition: Malfunctioned
- Location: Main Rotor
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN ROTOR BRAKE CALIPERS WERE INSTALLED, INBOARD MICROSWITCH CONTACTS ROTOR BRAKE QUILL HOUSING.  INBOARD MICROSWITCH WAS INSTALLED DIFFERENT ON THIS CALIPER ASSY THAN THE ONE REMOVED.  SCRAPPED SWITCH ASSY ON INBOARD SIDE OF ROTOR BRAKE CALIPER.
